# SDR IPXA2023040692653

- Difficulty date: March 7, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,133 hours, 13,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Adapter
- Part number: A53275455200
- Condition: Damaged
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* MAIN DECK SEAT TRACK ADAPTER HAS DAMAGE AT FRAME 66 AT Y0.REMOVED, FABRICATED AND INSTALLED PER EO A300-5310-86281-A AND UPS RCD 270044.
